V. Banica, R. Carles, and T. Duyckaerts, Minimal Blow-Up Solutions to the Mass-Critical Inhomogeneous NLS Equation, Communications in Partial Differential Equations, vol.117, issue.3, pp.487-531, 2011.
DOI : 10.1137/0516034

URL : https://hal.archives-ouvertes.fr/hal-00374344

P. [. Burq, N. Gerard, and . Tzvetkov, The Cauchy Problem for the Nonlinear Schr??dinger Equation on a Compact Manifold, Journal of Nonlinear Mathematical Physics, vol.3, issue.1, pp.12-27, 2003.
DOI : 10.2991/jnmp.2003.10.s1.2

P. [. Burq, N. Gérard, and . Tzvetkov, Bilinear eigenfunction estimates and the nonlinear Schr???dinger equation on surfaces, Inventiones mathematicae, vol.29, issue.1, pp.187-223, 2005.
DOI : 10.1007/s00222-004-0388-x

. Math, . T. Phys, P. Cazenve, and . Lions, Orbital stability of standing waves for some nonlinear schrödinger equations, pp.549-561, 1982.

J. Ginibre and G. Velo, On a class of nonlinear Schr??dinger equations. I. The Cauchy problem, general case, Journal of Functional Analysis, vol.32, issue.1, pp.1-71, 1979.
DOI : 10.1016/0022-1236(79)90076-4

]. F. Mer93 and . Merle, Determination of blow-up solutions with minimal mass for nonlinear Schrödinger equation with critical power, Duke Math. J, vol.69, 1993.

]. F. Mer96 and . Merle, Non existence of minimal blow-up solutions of equation iu t = ??u ? k(x)|u| 4, Inst. H. Poincaré Phys. Théor, vol.64, issue.1, pp.33-85, 1996.

F. Merle and P. , Sharp upper bound on the blow-up rate for the critical nonlinear Schr???dinger equation, Geometric And Functional Analysis, vol.13, issue.3, pp.591-642, 2003.
DOI : 10.1007/s00039-003-0424-9

F. Merle and P. , On universality of blow-up profile for L 2 critical nonlinear Schr???dinger equation, Inventiones Mathematicae, vol.156, issue.3, pp.565-672, 2004.
DOI : 10.1007/s00222-003-0346-z

F. Merle and P. , The blow-up dynamic and upper bound on the blow-up rate for critical nonlinear Schr??dinger equation, Annals of Mathematics, vol.161, issue.1, pp.157-222, 2005.
DOI : 10.4007/annals.2005.161.157

C. [. Papanicolaou, P. Sulem, X. P. Sulem, and . Wang, Singular solutions of the Zakharov equations for Langmuir turbulence, Physics of Fluids B: Plasma Physics, vol.3, issue.4, pp.969-980, 1991.
DOI : 10.1063/1.859852

P. Raphaël and J. Szeftel, Existence and uniqueness of minimal blow-up solutions to an inhomogeneous mass critical NLS, Journal of the American Mathematical Society, vol.24, issue.2, p.1627, 2010.
DOI : 10.1090/S0894-0347-2010-00688-1

]. M. Wei83 and . Weinstein, Nonlinear Schrödinger equations and sharp interpolation estimates, Comm. Math. Phys, vol.87, pp.567-576, 1983.